# SDR SWAA2022031528227

- Difficulty date: August 21, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655486220
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING ANGLE FOR THE PRESSURE SEAL AT STA 1016 LH BL-2 IS CRACKED / REMOVED CRACKED ANGLE FROM BS 1016 RH BL-2 IAW SRM 51-40-02-0G-0 VERIFIED MATERIAL .020' 7075+6 IAW DWG 65-54862 FABRICATED ANGLE IAW SRM 51-40-05-0G-0 AND DWG 148A0922 REV. A TREATED AND PRIMER PART IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-801 ACCOMPLISHED COMFIRMITY INSPECTION AND VERIFIED ATTACH ANGLE P/N 65-54862-20 CONFORMS TO THE SPECIFICATION FOUND IN BOEING DWG 148A0922 REV. A INSTALLED NEW PART AT BS 1016 RH BL-2 IAW SRM 51-40-02-0G-0 AND DWG 148A0922 REV. A APPLIED CIC TO AREA REWORK IAW AMM 51-21-91-620-802
